MedElevator Войти в исследования
← Поиск публикаций
Indian journal of dermatology, venereology and leprology · 2008

Erythema multiforme following vaccination in an infant.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kaur Sarvjit, Handa Sanjeev

Аннотация

Erythema multiforme is a cutaneous reaction pattern precipitated by varied agents, notably herpes simplex and drugs. It predominantly occurs in adolescents and young adults but may be seen at other ages also. While vaccination is rarely a precipitating factor for erythema multiforme, it may occasionally be seen in infants and children. We report here a case of a two month-old infant with lesions of erythema multiforme minor appearing after two weeks following vaccination for DPT, Hepatitis B and influenza.

Предметные рубрики MeSH